# SDR UIEA200700165

- Difficulty date: April 4, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Cracked
- Location: Bs 2598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP LT HORIZ STAB C/S STAB HINGE NR 28 HOLE FOUND CRACK AT HINGE FTG 11 O/C POSITION APPROX 1/8" LONG.  REPAIRED AS PER BOEING MSG 1-305519321-7.
